VIEW ALL ABSTRACTS +
Articles
Takasi Nagahara, Hisao Tominaga
J. Fac. Sci. Hokkaido Univ. Ser. I Math. 17 (1-2), 1-13, (1963) DOI: 10.14492/hokmj/1530691415
No abstract available
Toshiyuki MAEBASHI
J. Fac. Sci. Hokkaido Univ. Ser. I Math. 17 (1-2), 14-41, (1963) DOI: 10.14492/hokmj/1530691416
No abstract available
Yoshiki Kurata
J. Fac. Sci. Hokkaido Univ. Ser. I Math. 17 (1-2), 42-50, (1963) DOI: 10.14492/hokmj/1530691417
No abstract available
Goro Azumaya
J. Fac. Sci. Hokkaido Univ. Ser. I Math. 17 (1-2), 51-54, (1963) DOI: 10.14492/hokmj/1530691418
No abstract available
Jyun Ishii, Tetsuya Shimogaki
J. Fac. Sci. Hokkaido Univ. Ser. I Math. 17 (1-2), 55-63, (1963) DOI: 10.14492/hokmj/1530691419
No abstract available
Back to Top